Alert archive / Nebraska / Wind Chill Advisories in 2007

Wind Chill Advisory 2, NWS North Platte, NE

February 2, 200726 counties in Nebraska

NWS North Platte, NE issued this wind chill advisory at Feb 2, 2007, 12:23 PM MST for 26 counties in Nebraska. It took effect at Feb 2, 2007, 5:00 PM MST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Feb 2, 2007, 12:23 PM MST (19:23 UTC)
In effect from
Feb 2, 2007, 5:00 PM MST
Expired
Feb 3, 2007, 8:54 AM MST
In force
16 hr
Issued by
NWS North Platte, NE
All 26 counties

Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Garfield County, NE, Grant County, NE, Hayes County, NE, Holt County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE

The radar

The North Platte radar (KLNX), 25 km from the middle of the area, began a volume at 19:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 7.4 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2007-02-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2007-02-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1210 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KLBF 021923
WSWLBF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
123 PM CST FRI FEB 2 2007

...DANGEROUS WIND CHILLS AGAIN TONIGHT...

.NORTHWEST WINDS...IN COMBINATION WITH DROPPING TEMPERATURES THIS
EVENING...WILL ONCE AGAIN CREATE DANGEROUS WIND CHILLS OF -20 TO
-29 DEGREES ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. A
WIND CHILL ADVISORY HAS THEREFORE BEEN ISSUED FOR TONIGHT AND
TOMORROW MORNING.

NEZ004>010-022>029-035>038-056>059-069>071-094-030330-
/O.NEW.KLBF.WC.Y.0002.070203T0000Z-070203T1700Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH...
HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...
BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL...
BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL...
HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE
123 PM CST FRI FEB 2 2007 /1223 PM MST FRI FEB 2 2007/

...WIND CHILL ADVISORY IN EFFECT FROM 6 PM CST /5 PM MST/ THIS
EVENING TO 11 AM CST /10 AM MST/ SATURDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM 6 PM CST /5 PM MST/ THIS
EVENING TO 11 AM CST /10 AM MST/ SATURDAY. 

FALLING TEMPERATURES AND STEADY NORTHWEST WINDS WILL CREATE
DANGEROUS WIND CHILLS TONIGHT AND TOMORROW MORNING.

WIND CHILLS OF BETWEEN -20 AND -29 DEGREES CAN BE EXPECTED TONIGHT
THROUGH SATURDAY MORNING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$

JMC
4 follow-up statements
000 
WWUS43 KLBF 022145
WSWLBF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
345 PM CST FRI FEB 2 2007

...DANGEROUS WIND CHILLS AGAIN TONIGHT...

.NORTHWEST WINDS...IN COMBINATION WITH DROPPING TEMPERATURES THIS
EVENING...WILL ONCE AGAIN CREATE DANGEROUS WIND CHILLS OF -20 TO
-29 DEGREES ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. A
WIND CHILL ADVISORY HAS THEREFORE BEEN ISSUED FOR TONIGHT AND
TOMORROW MORNING.

NEZ004>010-022>029-035>038-056>059-069>071-094-030545-
/O.CON.KLBF.WC.Y.0002.070203T0000Z-070203T1700Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH...
HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...
BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL...
BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL...
HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE
345 PM CST FRI FEB 2 2007 /245 PM MST FRI FEB 2 2007/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM CST /10 AM
MST/ SATURDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM CST /10 AM
MST/ SATURDAY. 

FALLING TEMPERATURES AND STEADY NORTHWEST WINDS WILL CREATE
DANGEROUS WIND CHILLS TONIGHT AND TOMORROW MORNING.

WIND CHILLS OF BETWEEN -20 AND -29 DEGREES CAN BE EXPECTED
TONIGHT THROUGH SATURDAY MORNING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$

JMC
000 
WWUS43 KLBF 030527 AAA
WSWLBF

URGENT - WINTER WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1127 PM CST FRI FEB 2 2007

...DANGEROUS WIND CHILLS TONIGHT INTO SATURDAY MORNING...

.DANGEROUS WIND CHILLS OF -20 TO - 29 DEGREES BELOW WILL OCCUR AT
TIMES TONIGHT INTO SATURDAY MORNING ACROSS ALL OF WESTERN AND
NORTH CENTRAL NEBRASKA. 

NEZ004>010-022>029-035>038-056>059-069>071-094-031330-
/O.CON.KLBF.WC.Y.0002.000000T0000Z-070203T1700Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH...
HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...
BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL...
BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL...
HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE
1127 PM CST FRI FEB 2 2007 /1027 PM MST FRI FEB 2 2007/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM CST /10 AM
MST/ SATURDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM CST /10 AM
MST/ SATURDAY. 

STEADY NORTHWEST WINDS WILL CREATE DANGEROUS WIND CHILLS TONIGHT
AND SATURDAY MORNING.

WIND CHILLS OF BETWEEN -20 AND -29 DEGREES CAN BE EXPECTED
TONIGHT THROUGH SATURDAY MORNING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$

KAR
000 
WWUS43 KLBF 031015 AAA
WSWLBF

URGENT - WINTER WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
415 AM CST SAT FEB 3 2007

...DANGEROUS WIND CHILLS SATURDAY MORNING...

.DANGEROUS WIND CHILLS OF -20 TO - 29 DEGREES BELOW WILL OCCUR
THIS MORNING ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA.

NEZ004>010-022>029-035>038-056>059-069>071-094-031700-
/O.CON.KLBF.WC.Y.0002.000000T0000Z-070203T1700Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH...
HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...
BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL...
BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL...
HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE
415 AM CST SAT FEB 3 2007 /315 AM MST SAT FEB 3 2007/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM CST /10 AM
MST/ THIS MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM CST /10 AM
MST/ THIS MORNING. 

STEADY NORTHWEST WINDS WILL CREATE DANGEROUS WIND CHILLS THIS MORNING.

WIND CHILLS OF BETWEEN -20 AND -29 DEGREES CAN BE EXPECTED
THIS MORNING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$

POWER
000 
WWUS43 KLBF 031554
WSWLBF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
954 AM CST SAT FEB 3 2007


NEZ004>010-022>029-035>038-056>059-069>071-094-031700-
/O.CAN.KLBF.WC.Y.0002.000000T0000Z-070203T1700Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH...
HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...
BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL...
BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL...
HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE
954 AM CST SAT FEB 3 2007 /854 AM MST SAT FEB 3 2007/

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE
WIND CHILL ADVISORY. 

WIND HAS DROPPED TO LESS THAN 10 MPH AND CHILL VALUES ARE NOT AS
COLD AS 20 BELOW ZERO.

$$
SPRINGER

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this wind chill advisory went out at Feb 2, 12:15 PM MST, 8 minutes earlier.

Area forecast discussion, Feb 2, 12:15 PM MST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
115 PM CST FRI FEB 2 2007

.UPDATE..
    WE ARE GOING AHEAD WITH A NEW WIND CHILL ADVISORY. THE NEXT
FRONT SHOULD KEEP WIND UP IN MOST AREAS EXCEPT MAYBE SHELTERED
VALLEYS AND CANYONS. TEMPERATURES ARE EXPECTED TO FALL TO BELOW ZERO
AGAIN TONIGHT. WIND MAY DECOUPLE IN THE PLATTE VALLEY...BUT IN THE
REST OF THE AREA...IT SHOULD CONTINUE 10 TO 15 MPH.
&&

.PREV DISCUSSION... /ISSUED 320 AM CST FRI FEB 2 2007/

DISCUSSION...
TEMPS HAVE FALLEN TO SINGLE DIGITS BELOW ZERO TO NEAR ZERO ACROSS
CWA THIS MORNING WITH LBF DOWN TO 9 BELOW SO FAR. MANY ASOS REPORTS
HAVE WINDS BORDERLINE WC ADV...BUT MANY NDOR SITE REMAIN STRONG
ENOUGH THAT WILL CONTINUE WITH ADV THROUGH MORNING. OTHER HEADLINES
TODAY WILL INCLUDE WIND ADVISORY FOR THE AFTERNOON ACROSS NW CWA.
H20 SHOWING WAVE OVER SASK DROPPING DOWN IN AMPLIFIED NORTHERLY
FLOW...WHICH WILL MOVE INTO W.DAKOTAS BY LATE AFTERNOON AND PUSH
SECONDARY FRONT/WIND SHIFT LINE INTO NW CWA. DECENT PRESS RISE
BEHIND THIS BOUNDARY COMBINDED WITH COOLER TEMPS ALOFT WITH MID
LEVEL TROF WILL STEEPEN LAPSE RATES LEADING TO GOOD UNIDIRECTIONAL
FLOW FOR GOOD MOMENTUM TRANSFER. FLOW IS SUCH THAT FAR NW CWA MAY BE
IN SHADOW OF BLACK HILLS BUT MUCH OF WESTERN SANDHILLS/EASTERN
PANHANDLE SHOULD GET SOME GUSTS OVER 40 MPH BY MID AFTERNOON. TEMPS
TODAY AND THROUGHOUT FORECAST REALLY A NIGHTMARE TO FORECAST. WITH
STRONG WESTERLY FLOW AND GOOD MIXING/DOWNSLOPE FLOW WOULD EXPECT
TEMPS TO RISE THIS AFTERNOON. GUIDANCE IN MID UPPER 20S IN THE WEST
BUT HARD TO BITE ON THIS CONSIDERING THE ARCTIC AIRMASS SO WENT NEAR
THE NAM 2M TEMPS WITH SOME TWEAKS. AS MAIN MID LEVEL TROF ROTATES
ACROSS UPPER MO VALLEY THIS EVENING...LAPSE RATES REMAIN HIGH ACROSS
NE ZONES AND PROFILES SHOW SMALL CHANCE THAT -SHSN COULD MAKE TO
GROUND SO ADDED SMALL POPS. COLD TEMPS AGAIN TONIGHT AND WINDS LOOK
TO REMAIN ABOVE 10 MPH SO ANTOHER ADV NOT OUT OF QUESTION. SATURDAY
INTO EARLY NEXT WEEK H5 LOW TRANSITIONS FROM NORTHERLY TO A MORE NW
FLOW SCENARIO AS UPPER RIDGE MOVE FARTHER ONTO WEST COAST. THIS
ALLOWS UPPER JET TO SLOWLY MIGRATE FROM ACROSS ROCKIES TO THE MO
VALLEY AND WOULD EXPECT A BETTER CHANCE FOR WARMER AIR TO SPREAD
INTO WESTERN ZONES. THIS REFLECTED IN GRIDS ATTM AND ONLY MINOR
TWEAKS NEEDED...BUT CONFIDENCE LOW SEEING ARCTIC FRONT MOVE TO FAR
EAST ESPECIALLY WITH SNOW COVER IN PLACE...HENCE NO MAJOR CHANGES.

AVIATION DISCUSSION...
VFR CONDITIONS SHOULD REMAIN IN PLACE ACROSS CWA THROUGH AFTERNOON.
MVFR CONDITIONS MAY MOVE INTO EASTERN PORTIONS OF 098 TWEB ROUTE
AFTER SUNSET THROUGH EARLY MORNING HOURS...MAINLY DUE TO LOWERING
CEILING HEIGHTS AS MOVES JUST NORTH OF CWA. WINDY CONDITIONS WILL BE
IN PLACE ACROSS NW CWA THIS AFTERNOON WITH SOME GUSTS APPROACHING 45
MPH FROM THE NORTHWEST.
&&

.LBF WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 6 PM CST /5 PM MST/ THIS AFTERNOON FOR
NEZ004-005-022>024-035-056-094.
WIND CHILL ADVISORY 00Z-17Z TONIGHT AND SATURDAY MORNING
NEZ004>010-022>029-035>038-056>059-069>071-094
&&

13/CLB/JMC/JRS
Hazardous weather outlook, Feb 2, 3:35 AM MST, 8 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
435 AM CST FRI FEB 2 2007

NEZ004>010-022>029-035>038-056>059-069>071-094-031130-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
435 AM CST FRI FEB 2 2007 /335 AM MST FRI FEB 2 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

BITTERLY COLD WIND CHILLS OF 20 TO 30 BELOW ZERO ARE LIKELY THIS
MORNING. A WIND CHILL ADVISORY IS IN EFFECT FOR THE ENTIRE OUTLOOK
AREA THROUGH NOON CST (11 AM MST).

A SURFACE TROF OF LOW PRESSURE WILL MOVE ACROSS THE REGION TODAY.
BEHIND THIS FEATURE THIS AFTERNOON...GUSTY NORTHWESTERLY WINDS OF
25 TO 35 MPH...WITH GUSTS TO 45 MPH WILL DEVELOP ACROSS THE
EASTERN PANHANDLE AND PORTIONS OF NORTHWESTERN NEBRASKA. A WIND
ADVISORY HAS BEEN ISSUED FROM NOON CST (11 AM MST) THROUGH 6 PM
CST (5 PM MST) WEST OF A LINE FROM BIG SPRINGS...TO ARTHUR...TO
MULLEN...AND VALENTINE.

BITTERLY COLD WIND CHILLS OF 20 TO 30 BELOW ZERO ARE POSSIBLE ONCE
AGAIN TONIGHT ACROSS THE OUTLOOK AREA. AS THE DEGREE AND LOCATION OF THE
COLDEST WIND CHILLS BECOMES BETTER DEFINED TODAY...APPROPRIATE
WIND CHILL ADVISORIES WILL BE ISSUED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

CLB

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 2, 2:27 AM MSTWind AdvisoryLBFArthur, Cherry, Deuel, Garden, Grant, Hooker and 1 more15 hr

Nearby

Wind Chill Advisories in Nebraska, 2007Every wind chill advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.